# SDR SCNA97216

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A21575
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORRODED SEAT TRACK AT STATION 370, LBL 42.8.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK IAW B727 SRM 53-10-1, 51-30-2, AND MM 51-20-11.
